Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 40 found articles
 
 
  On solving intansitivities in repeated pairwise choices
 
 
Title: On solving intansitivities in repeated pairwise choices
Author: Mass, A.
Bezembinder, T.
Wakker, P.
Appeared in: Mathematical social sciences
Paging: Volume 31 (1996) nr. 1 pages 1 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 40 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands